Hi, I just wanted to add my experience with Tecfidera. Please, this is not to scare anyone, just to make you aware that there can be a light part way through the tunnel.
I have only recently been diagnosed and started Tecfidera 5 weeks ago. The first day I started I had some brief stomach pains. Then the next few days it was mainly the flushing and a bit of a bloated feeling. On the 4th day the flu like symptoms started and for the next 2 1/2 weeks I had a hard time eating much, my body ached, my stomach was constantly surprising me, and it was terrible. I even woke up with an ear infection, but don't know if it is related or not. As a result I was also put on antibiotics. Don't think those did much for my stomach. Two days after the antibiotics were complete everything seemed to get better. It has now been a week and a half and although I still sometimes feel bloated after a small meal, my visits to the washroom are relatively normal and I am close to what I was before I started the meds. My neurologist has told me that some of these symptoms could come and go while on Tecfidera, but knowing what to possibly expect is half the battle. And with any luck, what they say in the information package will be true. That in time the discomfort will lessen as the body gets use to the the medication.
Hope this helps all of you. We are all different, but in some ways we are all the same.
Take care and have patience,